question-icon

What Causes Dark Green Stool After Eating Cucumber For Consecutive 3 Days?

default
Posted on Wed, 11 Oct 2017
Question: I am having hard stool for 2 weeks and having looz for last one week and having cucumber for three to four days , had dark green stool today
doctor
Answered by Dr. Dr. Klerida Shehu (4 hours later)
Brief Answer:
Please follow..

Detailed Answer:
Hi and thank you for asking!
I review your photo and I can say as follows:
1. You are reporting to have used cucumber. It may cause your symptoms like loose stools with green colour.
2. I need to know if you have used spinach too. It may cause your symptoms too.
Otherwise I suggest to stop using cucumber for this week and if the colour of your stools become normal than there is nothing to be worried.

Hope it was helful to you.
Dr.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Klerida Shehu (5 minutes later)
no I am having green vegetables not spinach ,but cucumber mostly for hard stools, is it black stool and having looz laxative and bifilac and diabetes and BP medicine
doctor
Answered by Dr. Dr. Klerida Shehu (29 hours later)
Brief Answer:
Please follow...

Detailed Answer:
Hi back
Sorry for my late.

It is not a black stool, it is a dark green stool.
To my opinion it is mostly related with green vegetables and cucumber not fully absorbed.
Otherwise I would like to know which drugs or laxatives are you using. It is important to me knowing your drugs , so I can give e more accurate opinion about them side effects .
DR.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Klerida Shehu (12 minutes later)
looz 20 ml for 2daus ,10 ml for 2 days, 5 ml for 2 days 2.5 for 2 days
hypertension telma40 day and night , amolodipine 5 ,natrylux sr,day,
night telma40 , promolet XL 50, minpreess XL 5
diabetes- day- glyciphage1000mg, dianorm 2.5
night-time - glyciphage 1000 mg, sitagliptin 100 mg
also poops get green after having spinach , green peas, ladyfingers
normal poop on eating Dal, chicken , kidney beans
attaching some more images after having apinach
doctor
Answered by Dr. Dr. Klerida Shehu (18 hours later)
Brief Answer:
There is nothing to be worried

Detailed Answer:
Hi back,
Your green dark stools may be related with :
- green vegetables use
- looz use ( rarely side effects )
- nutralax usage
To my opinion there is nothing to be worried. It is totally related with your diet.
It is not GI hemorrhage and it is not related with any issue.
To my opinion you need to lower the dosage of nutralax because your stools anr not well formed.
Hope it was helpful to you.
DR.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Klerida Shehu (4 hours later)
it is not nutralax its natrylix sr bp medicine
doctor
Answered by Dr. Dr. Klerida Shehu (20 hours later)
Brief Answer:
Please follow..

Detailed Answer:
Hi,

Ok, I understood.
Otherwise Youhave other factors like vegetables and laxatives that may cause your symptoims.
So my opinion is the same . Don't worry.
DR.Klerida

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2266 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Dark Green Stool After Eating Cucumber For Consecutive 3 Days?

Brief Answer: Please follow.. Detailed Answer: Hi and thank you for asking! I review your photo and I can say as follows: 1. You are reporting to have used cucumber. It may cause your symptoms like loose stools with green colour. 2. I need to know if you have used spinach too. It may cause your symptoms too. Otherwise I suggest to stop using cucumber for this week and if the colour of your stools become normal than there is nothing to be worried. Hope it was helful to you. Dr.Klerida